# SDR SIMA20251104001

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,762 hours, 28,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Abnormal
- Location: Zone 200
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY SWELLING. RAR'D FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND CRADLE ASSEMBLY IAW AMM 33-51-01/400. OPS CHECK GOOD.
